# SDR SWAA2023021388683

- Difficulty date: January 5, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR HANDLE AT FWD GALLEY AREA (1 EA) 2023-037669<[01] REPLACED SERVICE DOOR HANDLE AT FWD GALLEY AREA (1 EA) I.A.W. B737-700 AMM 53-41-31-400-802 STEP 3.F.(2) ITEM (C) AND (D).;[02] REPLACED SERVICE DOOR HANDLE AT FWD GALLEY AREA (1 EA) I.A.W. B737-700 AMM 53-41-31-400-802 STEP 3.F.(2) ITEM (C) AND (D).
